Skip to main content
padlock icon - secure page this page is secure

Thrombotic microangiopathy after combined autografting–allografting for multiple myeloma – report of three cases

Buy Article:

$59.00 + tax (Refund Policy)

Kornacker M, Luft T, Ho AD, Schaefer H-J. Thrombotic microangiopathy after combined autografting–allografting for multiple myeloma – report of three cases.

Eur J Haematol 2005: 74: 250–253. © Blackwell Munksgaard 2005. Abstract: 

Thrombotic microangiopathy (TMA) has been described as a complication of bone marrow or stem cell transplantation. It is usually associated with high dose therapy for autologous transplantation or myeloablative conditioning in the allogeneic setting. Here we report three cases of TMA after reduced intensity conditioning and allogeneic peripheral blood stem cell transplantation. All three patients had high dose Melphalan therapy with autologous stem cell support preceding the allogeneic transplantation for several weeks, which may have contributed to endothelial damage and subsequent development of TMA.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: Thrombotic microangiopathy; endothelial damage; multiple myeloma; stem cell transplantation

Document Type: Research Article

Publication date: March 1, 2005

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more